Jump to content
CrazyBoards.org

Beth45

Member
  • Content Count

    60
  • Joined

  • Last visited

2 Followers

About Beth45

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Massachusetts
  • Interests
    None at the moment.

Recent Profile Visitors

866 profile views
  1. So I took 15mg of the Remeron last night and i slept from 9:30pm to 4am, not bad. Felt groggy and tired this morning until I got some fluids in me and felt a little bit better. It's now a little after 3pm and I am so tired and just want to lay down for a nap. I don't think eating 400 to 500 calories is helpful with the medication. I feel like it is making it "stronger" than it would normally be. I'm wondering if I should take 7.5 mg tonight and If their is a medication very close to Remeron but doesn't have the appetite stimulant to it?
  2. Ok the 30mgs of Restoril did not help. I slept for about 4 hours then tossed and turned the rest of the night. My anxiety was high and I kept sweating. I know I was a little dehydrated from sweating in my sleep. I am trying to push fluids this morning. I have been journaling my daily routine since I had surgery and I went back to see if anything has helped me sleep and I did see that I took 15mg of Remeron and I slept the next day. It did make me hungry and have me a headache but I think I can deal with that rather than lack of sleep. I'm going to try the Remeron tonight and see if it helps. I'm desperate and I don't know what else to do....
  3. Can I take the Klonopin and Restoril together at bedtime?
  4. I might try the 30mgs tonight, not sure. I hate taking medication to sleep. I've only been having issues since my surgery. I don't really have problems with sleep. I know the Remeron helped me but I don't want to take it because it makes me so hungry and I'm miserable the next day from it. The Ambien helped me fall asleep but that was all it did. I belong to a bariatric support group on FB and some people keep telling me that I am dehydrated and that can cause my sleep to be off. I see the surgeon and nutritionist on Friday and I am going to ask them to check my levels to see if something is up. Losing my friend has put a void in my life but it is getting a bit easier as time goes on. He was a close friend but he did the damage to himself and didn't listen to the doctors. I miss him and I'm pissed at him because he was stubborn. It also makes me rethink my relationship with my sister and if I am able to reconnect with her. Ok I have babbled enough, thank you for listening!
  5. Thank you Iceberg. I feel like I need an a Mac truck to run me over so I can sleep.
  6. Yes, he did say to increase it to 30 if it doesn't work at 15. Of course I am nervous to take the 30mgs.
  7. So I took 15mg of the Restoril last night and it didn't help. I was up every few hours tossing and turning. Also very hungry! I know its not from the medication and I am starting to get frustrated with my hunger and how it is affecting my sleep! I believe my body is in starvation mode and not happy with me. I remember when I was on Cymbalta and it wiped out my appetite but I would wake up in the middle of the night starving and I would eat a Protein bar and go back to sleep. Right now I am only able to eat high protein meals because I am not at the final stage yet. I did buy a box of instant oatmeal low sugar and I am tempted to eat some tonight to see if that will help me sleep. Mike, if you are considering gastric bypass surgery please do your homework and research it. I know everyone is different but I have had a difficult recovery and it has not been easy. I am 6 weeks out and the anxiety is better but I still have a lot to work on. It has affected my sleep which affects my daily routine and hygiene. It has made my emotions crazy and one minute I am anxious and the next minute I am depressed. I also want to mention that I lost a very close friend unexpectedly 2 days before my surgery so I was in a "numb state" at the time of surgery. I am very grateful that I did not have any complications and I have been able to hold down fluids and food. It's a matter of tracking everything you drink and eat, taking vitamins and supplements everyday, walking, being mindful of not eating and drinking at the same time, eating slowly and chewing your food many times, sipping fluids to stay hydrated. They do bloodwork and monitor your levels. If you are not happy with your doctor, can you see someone else or talk to him about being more thorough with you? It's nice to be able to talk on here and get good advice and support from others. I don't have anyone in my life except for my 4 kitties, 2 friends and my therapist. I feel lonely a lot of the time. I wish I could give you all a big hug! Ok now I am getting emotional, sorry!
  8. So I met with the NP yesterday and I told him that the Remeron was making me so hungry and the Ambien did not help. I asked him about Resteroil and he gave me a prescription for 15mgs. He wanted to give me 30mgs but I was to nervous to take such a high dose so we split the dose. Now I have to pick it up at the pharmacy and make sure I can open the capsules and mix with water to take. I hope it helps me sleep through the night and I know this is only temporary so I won't be on it for that long. Since having the surgery I have been hungry and I wake in the middle of the night hungry and then toss and turn until I get out of bed. I see the surgeon and nutritionist a week from today and hopefully I can advance to the next stage and be able to eat some carbs! I just want to eat a banana!! Maybe a cracker. This surgery is not for the weak or the ones who think it's a quick fix cause boy they will have a rude awakening if they think like that! Ok that's my rant for the day. You guys are the best and thank you so much for your advice and support!
  9. I have never heard of Restoril? Is that a benzodiazepine? I have the disintegrating Remeron in 30mg and I take 1/2 of it but it makes me incredibly hungry! Plus it tastes like crap! I don't want to take it if it makes me hungry, defeats the purpose of my surgery.
  10. I appreciate your input and I am going to talk to my prescriber on Thursday. I didn't take the Remeron last night because I had a headache all day yesterday and I was hungry. Its difficult because I can only eat certain foods and amounts because of the gastric bypass surgery and only being 6 weeks out. I feel like I need a medication to help me sleep for a while but not one that will increase my appetite because that will defeat the purpose of my surgery. Does the Belsomra give you the munchies? I'm wondering what else I can try that won't make me hungry. Thank you. PS: I know you are not "telling " me how to take my medications, you are offering me your advice.
  11. So I took the 15 mg of Remeron. 1mg of klonopin, put on my headphones and put on some deep sleep music and I fell asleep around 9:30pm and didn't wake up until 5am! I actually slept!! I feel a bit groggy this morning and hungry but I am SO happy that I finally was able to sleep. Thank you for your support!! Hi, They gave me trazadone in the hospital 3 years ago and it didn't help me sleep. It gave me nightmares and my blood pressure shot up. I appreciate your advice, thank you!!
  12. Do you think I should try 7.5 of the Remeron instead of the 15? I am desperate for sleep and I don't know what to do.
  13. Thank you Mike for your input. I was going to take the Remeron 1/2 of a 30mg with one 3mg. Melatonin tonight to see if that will help. The Ambien makes me sweat so I don't really care for it. I see my NP on Thursday and I will talk to him about the prozac and see what he says.
  14. Hi, I had gastric bypass surgery on January 8th and ever since I have had a hard time sleeping. I can fall asleep ok but then I wake up a few hours later and my heart is pounding in my chest and I toss and turn the rest of the night. My NP prescribed Remeron 30mgs and Ambien 10mgs (not at the same time) and they both do not work. I have also tried melatonin with no good results. I have to have the pills crushed, chewable or liquid because of my surgery. I also take fluoxetine 40mgs and Klonopin 1mg. I have MDD, anxiety disorder and PTSD. Any advice would greatly be appreciated. Thank you!
×
×
  • Create New...